# SDR 33107N128CS1

- Difficulty date: March 31, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N128CS
- Make and model: Cessna 525
- Aircraft serial: 5250361
- Aircraft time: 5,003 hours, 4,326 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Attenuator
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION MASTER CAUTION, HYD PRESS ON AND ATTENUATOR UNLOCKED RT ILLUMINATED.  THE CREW SELECTED STOW WITH NO EFFECT AND THE ATTENUATOR COULD BE HEARD OPENING AND CLOSING IN FLIGHT.  CREW NOTIFIED TOWER THEY HAD AN EMERGENCY AND REQUESTED RETURN TO ROCHESTER AIRPORT.  AIRCRAFT LANDED UNEVENTFUL AND IS CURRENTLY BEING CHECKED BY LOCAL MAINTENANCE VENDOR.  THRUST ATTENUATORS MEL'D AND AIRCRAFT RELOCATED TO REPAIR FACILITY.
